# SDR GTIA2022110736759

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N1509
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 58,515 hours, 26,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 23111
- Condition: Malfunctioned
- Location: Fwd Cabin
- Part time: 1,483 hours, 719 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE FEEDBACK TONE-R/R FWD MEGAPHONE IAW APIRIT AIRLINS EMERG. EQUIP. DRAWING A319 REV 3
